Magnesium oxide and Rash - from FDA reports
Rash is found among people who take Magnesium oxide, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lasix, and have Preventive health care. This review analyzes which people have Rash with Magnesium oxide. It is created by eHealthMe based on reports of 6,375 people who have side effects when taking Magnesium oxide from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 23, 2017
6,375 people reported to have side effects when taking Magnesium oxide.
Among them, 313 people (4.91%) have Rash
Number of reports submitted per year:
Time on Magnesium oxide when people have Rash *:
- < 1 month: 44.74 %
- 1 - 6 months: 26.32 %
- 6 - 12 months: 7.89 %
- 1 - 2 years: 13.16 %
- 2 - 5 years: 5.26 %
- 5 - 10 years: 2.63 %
- 10+ years: 0.0 %
Gender of people who have Rash when taking Magnesium oxide *:
- female: 57.33 %
- male: 42.67 %
Age of people who have Rash when taking Magnesium oxide *:
- 0-1: 0.0 %
- 2-9: 0.37 %
- 10-19: 1.48 %
- 20-29: 2.59 %
- 30-39: 3.33 %
- 40-49: 13.7 %
- 50-59: 22.59 %
- 60+: 55.93 %
Top conditions involved for these people *:
- Preventive Health Care (34 people, 10.86%)
- High Blood Pressure (32 people, 10.22%)
- Diabetes (31 people, 9.90%)
- Multiple Myeloma (27 people, 8.63%)
- Rheumatoid Arthritis (24 people, 7.67%)
Top co-used drugs for these people *:
- Lasix (59 people, 18.85%)
- Ambien (49 people, 15.65%)
- Oxycontin (46 people, 14.70%)
- Aspirin (46 people, 14.70%)
- Acetaminophen (44 people, 14.06%)
Top other side effects for these people *:
- Fever (67 people, 21.41%)
- Pain (63 people, 20.13%)
- Oedema Peripheral (60 people, 19.17%)
- Diarrhea (55 people, 17.57%)
- Itching (52 people, 16.61%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rash when taking Magnesium oxide?
- Check symptoms - is rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRash and drugs with ingredients of magnesium.
Expand the study to include reports from both FDA and eHealthMeRash and Magnesium oxide from FDA and eHealthMe reports
Magnesium oxide has active ingredients of magnesium. It is often used in hypomagnesemia. (latest outcomes from Magnesium oxide 6,654 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,938 Rash patients).
Browse all side effects of Magnesium oxidea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
What would happen?
Questions to the study
User reviews to the study
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??